Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Information and the Likelihood Function in Exponential Families

Robert E. McCulloch
The American Statistician
Vol. 42, No. 1 (Feb., 1988), pp. 73-75
DOI: 10.2307/2685266
Stable URL: http://www.jstor.org/stable/2685266
Page Count: 3
  • Download ($14.00)
  • Cite this Item
Information and the Likelihood Function in Exponential Families
Preview not available

Abstract

A very strong relationship between the directed Kullback divergence and the likelihood function emerges simply and naturally in the context of exponential families. The directed Kullback divergence is an information-theoretic measure of the distance from one distribution to another.

Page Thumbnails

  • Thumbnail: Page 
73
    73
  • Thumbnail: Page 
74
    74
  • Thumbnail: Page 
75
    75